# SDR DXTA2023051085770

- Difficulty date: May 9, 2023
- Submitted: May 10, 2023
- Operation: Air carrier
- Aircraft: N366QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500268
- Aircraft time: 7,064 hours, 5,482 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

EMERG EXIT SIGN/LIGHT: EMERGENCY "EXIT" SIGN OVER MAIN CABIN DOOR (ON CEILING).   THE LEFT HALF OF THE LIGHT CLUSTER IS NOT WORKING (LOOKING FROM BOTTOM OF STAIRS, UPWARD.  REMOVED AND REPLACED OVERHEAD EMERGENCY EXIT SIGN IAW EMB-505 MM CHAP 33-52-09. OPS CHECK GOOD.
